Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Constant headaches, shortness of breath, nausea, high temperature. Taking paracetamol. Treatment?

I currently have shortness of breath when climbing stairs or even walking at my normal pace this has been sudden in onset and at times it feels like I am not getting enough o2. I also have nausea but no vomiting , I am trying to maintain eating but this just makes me feel worse. I had a high temp yesterday 38.2 but this decreased with paracetamol use. I also feel generally unwell, with cold like symptoms and a persistent headache . I am 22 years old, and generally fit and well.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi. monitoring of temperature has to be done for three to four days. if it's fever you will have to get tested for Typhoid ( start with Widal). your symptoms also point towards anaemia (low hemoglobin ) get hemoglobin checked. Simulatneouslytake care of your diet and water intake. Diet should contain Iron as in, jaggery,soya bean,green veggies and antioxidants and multivitamins. water should be purified before drinking and proper hand wash before having meals. Take care.
Answered: Wed, 11 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor